# SDR MASA98098

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 5071T98P03
- Condition: Failed
- Location: E/E Bay
- Part time: 691 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL/PHL - FLT 5764 - AFTER TAKEOFF, LEFT N1 GAUGE BEGAN FLUCTUATING MINUS 20 PERCENT, CLIMB THRUST AND ITT WENT TO MOMENTARY RED LINE.  CREW DID NOT DECLARE AN EMERGENCY, BUT THE FIRE TRUCKS WERE DISPATCHED BY THE TOWER AS A PRECAUTIONARY MEASURE.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE DEFERRED THE ENGINE SPEED CONTROL SYSTEM PER MEL 76-11-1.  AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE LT ENGINE CONTROL AMPLIFIER WAS REMOVED AND REPLACED.  (X)
